# SDR SWAA2025091715214

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,275 hours, 33,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN THE MIDDLE OF THE CABIN IS DANGLING ON ITS WIRES FROM CEILING<[01] SECURED EXIT SIGN AS REQUIRED ;REF AMM 33-51-02 CK;S GOOD
